# SDR AALA202009239023

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,292 hours, 13,542 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND RIGHT HORIZONTAL STABILIZER INSPAR RIB 92.70 HAS CRACKED VERTICAL STIFFENER 10 INCH AFT OF FRONT SPAR.  INSTALLED REPAIR TO RIB, PER SRM 55-10-09-2R-4.
